MAUDE Adverse Event Report: MENTOR TEXAS COLEMAN MINI STYLE I KIT, 19G X 5CM WITH STYLET ; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS COLEMAN MINI STYLE I KIT, 19G X 5CM WITH STYLET ; SYSTEM, SUCTION, LIPOPLASTY
Catalog Number COL-MINI I-K
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.(b)(4).
 
Event or Problem Description
It was reported by a customer that during a liposuction procedure, a coleman mini infiltration cannula tip broke outside of the patient's body.This issue did not result in any injury to the patient , no delay in procedure, and no need for additional procedure.

Brand Name
COLEMAN MINI STYLE I KIT, 19G X 5CM WITH STYLET 
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8458426
Report Number1645337-2019-09735
Device Sequence Number16250583
Product Code MUU
UDI-Device Identifier00081317020363
UDI-Public00081317020363
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCOL-MINI I-K
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2019
Initial Report FDA Received Date03/27/2019
Patient Sequence Number1